# SDR VNAA2016100200003

- Difficulty date: October 2, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 30,264 hours, 30,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Dirty
- Location: Rt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS RIGHT WITH AUTOPILOT OFF REGARDLESS OF TRIM. THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, PERFORMED OPS CHECKS IAW AMM, OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.   OPS CHECK FLIGHT UNSATISFACTORY FOR AIRCRAFT ROLLING RIGHT WITH AUTOPILOT DISCONNECTED.  MAINTENANCE CLEANED GREASE, DIRT, AND OTHER DEBRIS FROM RIGHT FLAP UPPER, LOWER, AND LEADING EDGE SURFACES AS REQUIRED, TRIMMED EXCESS PROTRUDING SEALANT FROM RIGHT FLAPS, AND PERFORMED OPS CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
